MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-RADIOLOGY MINOR PACK

Medline Industries, LP MEDLINE; DBD-RADIOLOGY MINOR PACK
Catalog Number DYNJ62860C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding broken hemostats.A photo was received for investigation, finished good production records were reviewed, and finished good pack build was reviewed; the photo depicts the broken hemostat, with one jaw detached and the break occurring completely at the box lock of the hemostat forceps.Based on the received photo, medline was able to confirm the reported issue, and further investigation reveals that the root cause is attributed to a vendor product issue related to the component manufacturing process.The vendor determined a likely root cause to be from the manufacturing process, stating it is likely a crack formed on the jaw of the instrument that was missed during final inspection, which led to the instrument breaking; a risk assessment has been completed and the incident was found to be acceptable, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "needle nose hemostats broke while radiologist was trying to use them.".

Brand Name
MEDLINE
Common Device Name
DBD-RADIOLOGY MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50275473
Report Number1417592-2026-17882
Device Sequence Number10414969
Product Code OES
UDI-Device Identifier40195327265824
UDI-Public40195327265824
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ62860C
Device Lot Number24HMC359
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown